# SDR SWIA971344

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD STAB DEICE BOOTS FAILED ON TIMERS 1 AND 2 AND CYCLE LIGHT AND HEAVY.  RETURNED TO SLC.  REPLACED EJECTOR VALVE WITH A SERVICEABLE UNIT IAW MM 30-10-04, OPS CHECK GOOD.
